Advertisement

Siberian Mathematical Journal

, Volume 32, Issue 1, pp 127–132 | Cite as

Weak hyperbolicity and many-dimensional analogues of Picard's theorem

  • M. A. Chinak
Article
  • 17 Downloads

Keywords

Weak Hyperbolicity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. Griffiths and J. King, “Nevanlinna theory and holomorphic mappings between algebraic varieties,” Acta. Math.,130, 145–220 (1973).Google Scholar
  2. 2.
    M. A. Chinak, “Weakly hyperbolic manifolds,” Sib. Mat. Zh.,29, No. 1, 236–239 (1988).Google Scholar
  3. 3.
    M. A. Chinak, “Weak hyperbolic measure on complex manifolds,” Omsk Politekhnicheskii Instituti (1987), Deposited in VINITI June 22, 1987, No. 4495-1387Google Scholar
  4. 4.
    Sh. Kobayashi, “Intrinsic distances, measures and geometric function theory,” Bull. Am. Math. Soc.,82, No. 3, 357–416 (1976).Google Scholar
  5. 5.
    Sh. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, New York (1970).Google Scholar
  6. 6.
    B. V. Shabat, Distribution of the Values of Holomorphic Mappings [in Russian], Nauka, Moscow (1982).Google Scholar
  7. 7.
    P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley, New York (1978).Google Scholar
  8. 8.
    V. S. Vladimirov, Methods of the Theory of Functions of Many Complex Variables [in Russian], Nauka, Moscow (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • M. A. Chinak

There are no affiliations available

Personalised recommendations